# SDR DALA2025122909486

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 12,135 hours, 5,438 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8310, FA'S REPORTED A CHEMICAL SMELLING SMOKE IN AFT GALLEY. THE SMOKE AND SMELL WENT TO THE EMERGENCY ROW AND EVENTUALLY THE CABIN. FA'S DONNED MASK.   FOUND EVIDENCE OF HYD CONTAMINATION FROM EDP SUPPLY LINE NR 2 MID FUSALAGE TORQUED LINE IAW AMP 29-17. REPLACED CONTAMINATED O-RINGS PER AMP 21-51. (LP 8117086)
